Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Malliavin
Title: Stochastic analysis
Additional book information: Springer, 1997, 343+xi pp., ISBN 3-540-57024-1, $125.00

References [Enhancements On Off] (What's this?)

  • 1. Jean-Michel Bismut, Large deviations and the Malliavin calculus, Progress in Mathematics, vol. 45, Birkhäuser Boston, Inc., Boston, MA, 1984. MR 755001
  • 2. Denis R. Bell, The Malliavin calculus, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 34, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1987. MR 902583
  • 3. -, ``Degenerate Stochastic Differential Equations and Hypoellipticity,'' (Pitman monographs and surveys in pure and applied mathematics; 79), Longman, Essex, England, 1995. CMP 98:01
  • 4. Nicolas Bouleau and Francis Hirsch, Dirichlet forms and analysis on Wiener space, De Gruyter Studies in Mathematics, vol. 14, Walter de Gruyter & Co., Berlin, 1991. MR 1133391
  • 5. R. H. Cameron, The first variation of an indefinite Wiener integral, Proc. A.M.S., Vol 2. (1951), 914 - 924. MR 13:659b
  • 6. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Annals of Math., 45, No. 2 (1944), 386 -396. MR 6:5f
  • 7. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. 58, (1945) 184 - 219. MR 7:127c
  • 8. R. H. Cameron and W. T. Martin, The transformation of Wiener integrals by non-linear transformations, Trans. Amer. Math. Soc. 66 (1949), 253 - 283. MR 11:116b
  • 9. Bruce K. Driver, Towards calculus and geometry on path spaces, Stochastic analysis (Ithaca, NY, 1993) Proc. Sympos. Pure Math., vol. 57, Amer. Math. Soc., Providence, RI, 1995, pp. 405–422. MR 1335485, https://doi.org/10.1090/pspum/057/1335485
  • 10. I. V. Girsanov, On transforming a class of stochastic processes by absolutely continuous substitution of measures, Teor. Verojatnost. i Primenen. 5 (1960), 314–330 (Russian, with English summary). MR 0133152
  • 11. James Glimm and Arthur Jaffe, Quantum physics, 2nd ed., Springer-Verlag, New York, 1987. A functional integral point of view. MR 887102
  • 12. L. Gross, Abstract Wiener Spaces, Proc. 5th. Berkeley Symposium Math. Stat. Prob. 2, (1965), 31 - 42.
  • 13. Leonard Gross, Potential theory on Hilbert space, J. Functional Analysis 1 (1967), 123–181. MR 0227747
  • 14. Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, 2nd ed., North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. MR 1011252
  • 15. Hui Hsiung Kuo, Gaussian measures in Banach spaces, Lecture Notes in Mathematics, Vol. 463, Springer-Verlag, Berlin-New York, 1975. MR 0461643
  • 16. Shigeo Kusuoka and Daniel Stroock, Applications of the Malliavin calculus. I, Stochastic analysis (Katata/Kyoto, 1982) North-Holland Math. Library, vol. 32, North-Holland, Amsterdam, 1984, pp. 271–306. MR 780762, https://doi.org/10.1016/S0924-6509(08)70397-0
    S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32 (1985), no. 1, 1–76. MR 783181
  • 17. Shigeo Kusuoka and Daniel Stroock, Applications of the Malliavin calculus. I, Stochastic analysis (Katata/Kyoto, 1982) North-Holland Math. Library, vol. 32, North-Holland, Amsterdam, 1984, pp. 271–306. MR 780762, https://doi.org/10.1016/S0924-6509(08)70397-0
    S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32 (1985), no. 1, 1–76. MR 783181
  • 18. Paul Malliavin, Géométrie différentielle stochastique, Séminaire de Mathématiques Supérieures [Seminar on Higher Mathematics], vol. 64, Presses de l’Université de Montréal, Montreal, Que., 1978 (French). Notes prepared by Danièle Dehen and Dominique Michel. MR 540035
  • 19. Paul Malliavin, Stochastic calculus of variation and hypoelliptic operators, Proceedings of the International Symposium on Stochastic Differential Equations (Res. Inst. Math. Sci., Kyoto Univ., Kyoto, 1976) Wiley, New York-Chichester-Brisbane, 1978, pp. 195–263. MR 536013
  • 20. Paul Malliavin, 𝐶^{𝑘}-hypoellipticity with degeneracy, Stochastic analysis (Proc. Internat. Conf., Northwestern Univ., Evanston, Ill., 1978) Academic Press, New York-London, 1978, pp. 199–214. MR 517243
    Paul Malliavin, 𝐶^{𝑘}-hypoellipticity with degeneracy. II, Stochastic analysis (Proc. Internat. Conf., Northwestern Univ., Evanston, Ill., 1978) Academic Press, New York-London, 1978, pp. 327–340. MR 517250
  • 21. G. Maruyama, Notes on Wiener integrals, Kodai Math. Seminar Rep. 3 (1950), 41 -44. MR 12:343d
  • 22. James Norris, Simplified Malliavin calculus, Séminaire de Probabilités, XX, 1984/85, Lecture Notes in Math., vol. 1204, Springer, Berlin, 1986, pp. 101–130. MR 942019, https://doi.org/10.1007/BFb0075716
  • 23. David Nualart, The Malliavin calculus and related topics, Probability and its Applications (New York), Springer-Verlag, New York, 1995. MR 1344217
  • 24. I. E. Segal, Tensor algebras over Hilbert spaces, I. Trans. Amer. Math. Soc. 81 (1956), 106-134. MR 17:880d
  • 25. I. E. Segal, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12–41. MR 0102759, https://doi.org/10.1090/S0002-9947-1958-0102759-X
  • 26. Ichiro Shigekawa, Absolute continuity of probability laws of Wiener functionals, Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 8, 230–233. MR 517327
  • 27. Ichiro Shigekawa, Derivatives of Wiener functionals and absolute continuity of induced measures, J. Math. Kyoto Univ. 20 (1980), no. 2, 263–289. MR 582167
  • 28. Daniel W. Stroock, The Malliavin calculus and its application to second order parabolic differential equations. I, Math. Systems Theory 14 (1981), no. 1, 25–65. MR 603973, https://doi.org/10.1007/BF01752389
    Daniel W. Stroock, The Malliavin calculus and its application to second order parabolic differential equations. II, Math. Systems Theory 14 (1981), no. 2, 141–171. MR 616961, https://doi.org/10.1007/BF01752393
    Daniel W. Stroock, The Malliavin calculus and its application to second order parabolic differential equations. I, Math. Systems Theory 14 (1981), no. 1, 25–65. MR 603973, https://doi.org/10.1007/BF01752389
    Daniel W. Stroock, The Malliavin calculus and its application to second order parabolic differential equations. II, Math. Systems Theory 14 (1981), no. 2, 141–171. MR 616961, https://doi.org/10.1007/BF01752393
  • 29. Daniel W. Stroock, The Malliavin calculus, a functional analytic approach, J. Funct. Anal. 44 (1981), no. 2, 212–257. MR 642917, https://doi.org/10.1016/0022-1236(81)90011-2
  • 30. S. Watanabe, Lectures on stochastic differential equations and Malliavin calculus, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 73, Published for the Tata Institute of Fundamental Research, Bombay; by Springer-Verlag, Berlin, 1984. Notes by M. Gopalan Nair and B. Rajeev. MR 742628
  • 31. N. Wiener, Differential space, J. Math. Phys. 2, 131-174 (1923).

Review Information:

Reviewer: Bruce K. Driver
Affiliation: University of California, San Diego
Email: driver@euclid.ucsd.edu
Journal: Bull. Amer. Math. Soc. 35 (1998), 99-104
DOI: https://doi.org/10.1090/S0273-0979-98-00739-3
Review copyright: © Copyright 1998 American Mathematical Society